Author Topic: Nasty wave at 5.5 years  (Read 343 times)

[Buddie]

Nasty wave at 5.5 years
« on: May 11, 2022, 05:54:56 pm »
Hey everyone. My recovery is so hard to understand. I used to have lots of windows and waves. For many months now I just have a wave that gets  better and worse. Right now itís bad, emotional pain is so intense. Donít mean to scare people by posting that itís this bad this far out but I could really use some encouragement. Thank you.
« Last Edit: May 11, 2022, 06:15:14 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Nasty wave at 5.5 years
« Reply #1 on: May 11, 2022, 11:09:41 pm »
Hey [...]

Hang in there.  For some this mess takes longer.  Don't  let this get you down.  Keep pushing forward to the day this is all behind you.  Just wanted to send encouraging  vibes to tou and let you know that you are not alone.  The sun will shine on you again as you continue to recover.

Wishing you peace and healing.  :thumbsup:

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Nasty wave at 5.5 years
« Reply #2 on: May 11, 2022, 11:12:18 pm »
[...],

I'm so sorry this is happening to you especially this far out. But if you had many windows before I'm sure it's going to return. This whole process just takes way too long. Probably just going through a rough patch and it's going to end soon. Hugs!

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Nasty wave at 5.5 years
« Reply #3 on: May 16, 2022, 09:10:04 pm »
First and foremost, I want to say thank you to the two buddies who were kind and encouraging in responding to me.  Sincerely, THANK YOU!!   :smitten:

Secondly I wanted to share that within only a day or two, that terrible wave shifted dramatically.  I felt MUCH better and haven't felt that bad again since.  I still have tons of symptoms but the mental torment stopped.  Withdrawal is so unpredictable and so very, very strange....and evidently it is very common to have really bad symptoms as one is approaching the end of this process, esp. if one is very protracted as I am.

I was able to have a session with Baylissa Fredericks, and she was extremely reassuring of how common this is. It is so hard to believe that it can take some of us so very long, and that we can get worse for long periods of time toward the end, but that we all still recover.  It's always hard, when in a terrible wave, to believe that it will get better.  But it always does.  I am eternally grateful to Baylissa for her kindness and her depth of knowledge. She does not waver.

So hang in there people, things can change so quickly....and again, thanks so much for the buddies who took the time to encourage me.   XO
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Nasty wave at 5.5 years
« Reply #4 on: May 16, 2022, 10:10:59 pm »
[...] thank you for posting your update. Glad you are feeling better.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.